# SDR R61A201502080079

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 12,168 hours, 12,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE STAYING ON WITH THE ACFT POWERED OFF.  MAINTENANCE R & R THE K1 AND K2 EMERGENCY LIGHT RELAYS IAW AMM AND OPS CHECKED GOOD.  AIRCRAFT IS GOOD FOR SERVICE.
